# SDR VNAA20241102006

- Difficulty date: September 26, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CAP ANGLE AND LOWER ANGLE KICK PLATE ON STGR 18LH BTW FS 310.00 TO FS 349.00 AT PASSENGER DOOR FUSELAGE FRAME.    MID CAP ANGLE AND LOWER ANGLE KICK PLATE ON STGR 18LH BTW FS 310.00 TO FS 349.00 AT PASSENGER DOOR FUSELAGE FRAME WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-001-A02 AND WERE REPLACED PER CRJ900 SRM 51-41-02-001-001-A01 AND PER CRJ900 SRM 51-42-06-001-001-A01
